The monomiality approach to multi-index polynomials in several variables

Carlo Belingeri, Giuseppe Dattoli, Paolo E. Ricci

Research output: Contribution to journalArticle

4 Citations (Scopus)


The monomiality principle was introduced (see [1] and the references therein) in order to derive the properties of special or generalized polynomials starting from the corresponding ones of monomials. We show a general technique of extending the monomiality approach to multi-index polynomials in several variables. Application of this technique to the case of Hermite, Laguerre-type and mixed-type (i.e., between Laguerre and Hermite) polynomials is given. © 2007, Heldermann Verlag. All rights reserved.
Original languageEnglish
Pages (from-to)53 - 64
Number of pages12
JournalGeorgian Mathematical Journal
Issue number1
Publication statusPublished - 2007
Externally publishedYes


All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this